Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I had a really bad night with stomach cramps. Should I continue with them or stop taking them ?

I have taken Metrogyl for the past one and a half days and I had a really bad night with stomach cramps and an upset stomach Should I continue with them or stop taking them Thank You Claudette Hamer
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

METROGYL is a common drug for stomach infections and bowel problems , among the side effects stomach cramps are one in the list ,it is natural to have them when you are on the drug,but if it is really painful or causing too much discomfort,you could stop this but must switch over to another antibiotic advised by your doctor,see your doctor accordingly.

Make sure you drink good amount of water,and try to eat good food.

Wish you a speedy recovery.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor